Received Aug 20, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| MNQ | MENINGOCOCCAL CONJUGATE (MENVEO) | NOVARTIS VACCINES AND DIAGNOSTICS | 1 | LN75D | IM / LA |
| TDAP | TDAP (BOOSTRIX) | GLAXOSMITHKLINE BIOLOGICALS | 6 | CX4HL | IM / LA |
Within one minute after receiving the shot child complained she could not see, became diaphoretic, hyperventilating and fainted. She revived within 15 seconds when nurse pulled her up in the chair but continued to report she could not see. She was placed on the ground with her legs elevated, vitals were started and she reported she could see again. I clarified the visual disturbance appeared that when she became light headed, her vision went gray then she fainted. This child's sibling who is 2 years older has fainting syndrome. Vitals stabilized, she was moved to a siting position then placed back in the chair. She became dizzy with each position change but stabilized before the next position change. After 20 minutes of stability she was allowed to leave with her parent. This family has no Primary Care Provider, No report was sent for that reason. I contacted the parent that night, mom reported child was doing well. I contacted mom again on 8/1/25 mom again responded child is doing well, I confirmed they had no PCP, I encouraged her to go to urgent care or the ER if she had concerns regarding the child from this incident. This was possibly a fainting syndrome reaction.
None
None
Daily Multivitamin
None
None